# SDR SWAA2015032637786

- Difficulty date: February 9, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,043 hours, 29,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CORRODED BETWEEN BS 503 - 890, BETWEEN RBL 60 TO LBL 60.  R & R CUSP WEB IAW SRM & DWG.
